# SDR SWAA2019010328042

- Difficulty date: December 21, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 24,156 hours, 10,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AISLE EMERGENCY EXIT SIGN FELL OFF.  RESECURED SIGN PER MM.
